MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404323
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: product code: fhw|fae.H4: premarket / 510(k) #: n970012|k090663.
 
Event or Problem Description
It was reported that, during the preparation for a penile prosthesis procedure, a foreign material inside the sterile packaging of the rear tip extenders (rtes) was detected; therefore, those rtes were not utilized.Other rtes were used to successfully complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
D2b: product code: fhw|fae.H4: premarket / 510(k) #: n970012|k090663.Upon receipt at our quality assurance laboratory, the returned component underwent a thorough analysis.The rear tip extenders (rte) was visually and microscopically inspected.No damage or abnormalities were noted in the rte.Based on the information available and analysis results, the reported clinical observation of a foreign material inside the sterile packaging of the rear tip extenders (rte) could not be confirmed; therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17302191
Report Number2124215-2023-36409
Device Sequence Number3864269
Product Code FHW
UDI-Device Identifier00878953004075
UDI-Public00878953004075
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404323
Device Catalogue Number72404323
Device Lot Number1100294758
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown